# SDR SWAA2022061618412

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 69,084 hours, 40,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1669; M1672; M1673; M1670 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674 M1669 M1672 M1673 M1670 / [01] REMOVED AND REPLACED BATTERY PACKS AT LOCATIONS M1674; M1669; M1672; M1673; M1670 PER AMM 33-51-06 AND DRW 33500005
